# SDR HEEA0013195

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7059J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7151
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Condition: Defective
- Location: Spas Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAS COMPUTER POT IS STRIPPED OUT.
